# SDR ALGA2014111234006

- Difficulty date: November 12, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N884AL
- Make and model: Skrsky S76C
- Aircraft serial: 760721
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

ON APPROACH TO LANDING AFT BAG SMOKE ILLUMINATED.  PILOTS & PAXS SMELLED FUMES IN CABIN.  LANDED, SHUTDOWN, OPENED BAGGAGE COMPARTMENT & SMELLED A STRONG BURNING ODOR.
